domestic-supply.com        sarms.forsale
bannednutrition.com
Results 1 to 5 of 5

Thread: Could these be side effects?

  1. #1

    Could these be side effects?

    I have been getting everything from sarmsforsale since they launched. Been doing the S4, GW and SR stack.

    The past month+ Ive broken out all over my chest spreading over my shoulders, almost like a rash/acne looking breakout. Ive never ever had any issues with acne and rarely even get a pimple. Its been over a month and no sign of it going away. I also have something very strange going on with my vocal chords. I?m not sure if it has to do with the alcohol base, if that is what it is, but my throat has been very hoarse, scratchy and if I even attempt to bring my voice up to a higher pitch, it completely goes out or is very squeaky as if I have laryngitis. It?s really weird. It feels irritated almost. Could this be a side effect or just due to swallowing it? Could it just be very harsh and causing damage? I can?t figure it out.

    I stopped taking it for now to see if I get any relief from any of this but it just seems odd. I hate to have to stop but my voice is really messed up.

    Wanted to see if anyone else ever had anything like this?

    Im female btw.
    Thanks

  2. #2
    My guess would be the S4 is a bit too strong for you it is an androgen. What are your dosages?
    Message me on Wickr private messenger for consultations and PED sources.

  3. #3
    You could try dropping the S4 or halving the dose to see if that helps. Besides that, I would not expect those effects from what you are using.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) for my steroid source***




  4. #4
    i cant see the sarms causing you any trouble whatsoever but perhaps lay off the s4 for a while and stick with non hormonal compounds for the time being... see if that helps first




  5. #5
    Could just be simple hormonal fluctuations I noticed I broke out on my shoulders and back but it was like a few more pimples here and there it was nothing like you described, could also be the suspension liquid used i know I had a small rash but in a few days it went completely away after my body adjusted.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •